MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL MEDIUM; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL MEDIUM; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 78-50020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that within the peek study 2023, the implant required slight adjustment due to a change of anatomy/calcifications.This caused a delay of 10 minutes.The patient was involved, but no patient impact or adverse consequences were reported at intake.

Brand Name
PEEK PRIORITY CUST IMPL MEDIUM
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key24131040
Report Number0008010177-2026-00005
Device Sequence Number10387141
Product Code GWO
UDI-Device Identifier07613327129281
UDI-Public07613327129281
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-50020
Device Lot NumberID 2403111016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown